MathSciNet Relay Station
MathSciNet bibliographic data
MR1452189 11K55 (11K16 58F03)
Schmeling, Jörg Symbolic dynamics for $\beta$-shifts and self-normal numbers. Ergodic Theory Dynam. Systems 17 (1997), no. 3, 675–694.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement